# SDR AALA20110629TUL05

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6:  CORROSION REMOVAL RESULTED IN GRINDING THE MATERIAL BEYOND LIMITS AT STATIONS 546 TO 548.  INSTALLED SEAT TRACK PLUG PER AARD 53-20-00-10.
